Dermatology Community
Strange rash like bumps on chest - please help!
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Strange rash like bumps on chest - please help!

About two months ago I had what I thought were acne on my chest, at first there were only a couple of them, but after a day or two they spread all over my chest. They are very itchy and it seems that when I scratch them they get inflamed and red. Since I`m in the process of moving, I am yet to go choose my new doctor, so I went to a pharmacist and she gave me a corticosteroid cream after looking at my condition. The cream helped, but only for a short time, after which it became worse. Then the "rash" disappeared on it own, only to come back a week ago. This acne like rash is usually grouped in a big cluster, with a few dots here and there.
I have no idea what`s going on, and I couldn`t find anyone with similar problems so far!
I`m going to see a doctor, but in the meantime I would appreciate it if somebody gave me some feedback.
Thanx!
Related Discussions
2 Comments Post a Comment
Blank
995833_tn?1375604252
A seborrheic dermatitis from the location and pattern.An internal diathesis. Hydrocotrisone, ketoconazole creme after diagnosis.A differential diagnosis is pityriasis rosea, again self limiting.
Blank
563773_tn?1374250139
Hello,
It can be due to heat rash or sweat dermatitis. Heat rash tends to occur on areas of the body where skin touches skin, such as under the breasts, on the inner thighs, and under the arms. Tiny red spots with itching and pricking sensation are the characteristic appearance of this rash.

Avoid using any lotions and creams for the meantime.  Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.


It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India